# SDR ASAA2018040924182

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 43,724 hours, 13,220 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. ACCOMPLISHED ELEC LIGHT BITE MESSAGE IN REF FIM 24-31 TASK 801. OP'S CHECK GOOD. MESSAGE CLEARED.
